# SDR SCNA20201117305

- Difficulty date: October 30, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343CB HAS MULTIPLE DAMAGED SCREW HOLES.  PANEL 343CB MULTIPLE DAMAGED SCREW HOLES REPAIRED, IAW B737 SRM 55-10-01-2R-9 TABLE 203 AND IAW B737 SRM 51-70-04-2R-9.
